Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had unprotected sex, took Next Choice pill. Having dark heavy brown spotting. Is this normal ?

Hi, I had unprotected sex with my boyfriend about 3 weeks ago I took the Next Choice pill 2 hrs later unprotected sex. 6 days after I took the pill I started experiencing dark heavy brown spotting, I ve had this problem going on for 10 days after the 10th day I started bleeding for 2 days now I m back to dark heavy brown spotting is this normal?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
Normally after taking emergency contraception, there is some amount of withdrawal bleeding, in response to the hormones.
What you experienced 6 days after taking the pill is the said hormonal withdrawal bleeding.
However, the bleeding should not go on for so long.
As it has been 3 weeks since your intercourse, please take a pregnancy test to rule out miscarriage or ectopic pregnancy.
Please consult a gynecologist if the bleeding does not stop.
take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor